Stevick, Robert D.






Bibliography

Stevick, Robert D., “The coherent geometry of two Irish high crosses”, Peritia 14 (2000): 297–322.

  • journal article
Citation details
Contributor(s)
Article
“The coherent geometry of two Irish high crosses”
Periodical
Volume
14
Pages
297–322
Subject classification

Sources The relevance of a publication to other entries may be indicated in two ways: directly, by submitting a tag for the relevant catalogue entry on this page, or indirectly, by detecting usage in other entries. In addition, keywords without corresponding entry may be assigned to increase their visibility in searches.

Texts

none indexed

Manuscripts

none indexed
Contributors
User:2019-01-21 script ,Dennis Groenewegen